MathSciNet Relay Station
MathSciNet bibliographic data
MR131978 (24 #A1825) 02.52
Ehrenfeucht, A. Separable theories. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 9 1961 17–19.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement